北京航空航天大学学报 ›› 2000, Vol. 26 ›› Issue (4): 481-484.

• 论文 • 上一篇    下一篇

基于LMI的具有一类不确定性数据的参数估计

杨智慧1, 毛剑琴1, 魏可惠2   

  1. 1. 北京航空航天大学 理学院;
    2. 中国工程物理研究院 电子工程研究所
  • 收稿日期:1998-12-30 发布日期:2010-11-19
  • 作者简介:杨智慧(1976-),女,辽宁沈阳人,硕士生,100083,北京.
  • 基金资助:

    博士点基金资助项目(9603);中国工程物理研究院基金资助项目

Parameter Estimation Based on LMI with Bounded Data Uncertainties

YANG Zhi-hui1, MAO Jian-qin1, WEI Ke-hui2   

  1. 1. Beijing University of Aeronautics and Astronautics,School of Science;
    2. Academe of Engineering Physics,P.O.Box 517, Chengdu
  • Received:1998-12-30 Published:2010-11-19

摘要: 对于系数矩阵 A和观测向量b 存在不确定性的情况,本文提出了一种基于线性矩阵不等式(LMI)的参数估计方法,这种方法适用于不确定性的先验界已知的情况.由此而得到的算法计算更为简单,实用并具有一般性.文中给出了计算公式的推导、解的分析,并针对几种特殊的情况进行了讨论.最后给出了仿真结果.

Abstract: A class of parameter estimation problem is put forth with bounded data uncertainties, and solved it based on linear matrix inequalities (LMI). The uncertainties are expressed by a priori bounds on perturbations of coefficient matrix and its elements, which covers some situations explored in [3] and [4] and is a more general one. Thus, the proposed method, which based on LMI, is simple, practical, and general. We analyzed the solution, and discussed several special cases, such as selected columns are subject to perturbations. Simulation results give more details of the proposed method.

中图分类号: 


版权所有 © 《北京航空航天大学学报》编辑部
通讯地址:北京市海淀区学院路37号 北京航空航天大学学报编辑部 邮编:100191 E-mail:jbuaa@buaa.edu.cn
本系统由北京玛格泰克科技发展有限公司设计开发